# SDR AALA2020032099008

- Difficulty date: March 17, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 19,105 hours, 7,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT SYSTEM TEST SHOWED "EMERGENCY POWER SUPPLY UNIT 11WL" MESSAGE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 11WL BATTERY PER AMM 33-51-38.
